# SDR USAA990003

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 9911840435
- Condition: Cracked
- Location: Bs 142
- Part time: 48,035 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-4 CHECK, FOUND CRACK 2.625 LONG AT BEAM AND ANGLES AT STATION 1429 BELTFRAME AT 2LT (LONGER).  REPLACED BELTFRAME AND WEB PER DRAWING 9911840.  (M)
